Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On individual stability of $C_0-$semigroups


Author: J. M. A. M. van Neerven
Journal: Proc. Amer. Math. Soc. 130 (2002), 2325-2333
MSC (2000): Primary 47D03; Secondary 47D06
Published electronically: February 4, 2002
MathSciNet review: 1896416
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\{T(t)\}_{t\ge 0}$ be a $C_0$-semigroup with generator $A$ on a Banach space $X$. Let $x_0\in X$ be a fixed element. We prove the following individual stability results.

(i) Suppose $X$ is an ordered Banach space with weakly normal closed cone $C$and assume there exists $t_0\ge 0$ such that $T(t)x_0\in C$ for all $t\ge t_0$. If the local resolvent $\lambda\mapsto ( \lambda-A)^{-1} x_0$ admits a bounded analytic extension to the right half-plane $\{\operatorname{Re}\lambda>0\}$, then for all $\mu\in\varrho(A)$ and $x^\ast\in X^\ast$ we have

\begin{displaymath}\lim_{t\to\infty} \bigl\langle T(t)(\mu-A)^{-1} x_0, x^\ast\bigr\rangle\, =\, 0.\end{displaymath}

(ii) Suppose $E$ is a rearrangement invariant Banach function space over $[0,\infty)$ with order continuous norm. If $x_0^\ast\in X^\ast$ is an element such that $t\mapsto \langle T(t)x_0, x_0^\ast\rangle$ defines an element of $E$, then for all $\mu\in\varrho(A)$ and $\beta\ge 1$ we have

\begin{displaymath}\lim_{t\to\infty} \bigl\langle T(t)(\mu-A)^{-\beta} x_0, x_0^\ast\bigr\rangle\, =\, 0.\end{displaymath}


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47D03, 47D06

Retrieve articles in all journals with MSC (2000): 47D03, 47D06


Additional Information

J. M. A. M. van Neerven
Affiliation: Department of Applied Mathematical Analysis, Technical University of Delft, P.O. Box 5031, 2600 GA Delft, The Netherlands
Email: J.vanNeerven@its.tudelft.nl

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06341-4
PII: S 0002-9939(02)06341-4
Keywords: Individual stability, bounded local resolvent, weakly normal cone, positive semigroup, $C_0-$semigroup, rearrangement invariant, Banach function space, order continuous norm
Received by editor(s): April 5, 2000
Received by editor(s) in revised form: March 1, 2001
Published electronically: February 4, 2002
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2002 American Mathematical Society